# SDR DALA2025013000729

- Difficulty date: January 29, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 91,592 hours, 43,009 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Damaged
- Location: Zone 700
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3227 DISC: EVIDENCE OF A BIRDSTRIKE ON LEFT MAIN GEAR. PLUG 15GA DAMAGED. C/A: REPLACED CONNECTOR 15GA- REF AB320 ESPM 20-48 AMM 32-69. (LP: 6520914)
